American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[2] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Athanassios G. Kartsatos. On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 350 (1998) 3967-3987. MR 1443880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Simons. Pairs of monotone operators. Trans. Amer. Math. Soc. 350 (1998) 2973-2980. MR 1458312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Walter Roth. Integral type linear functionals on ordered cones. Trans. Amer. Math. Soc. 348 (1996) 5065-5085. MR 1401784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1